Remarks on 2-dimensional quasiperiodic tilings with rotational symmetries

Kazuhisa Kato, Kazushi Komatsu, Fumihiko Nakano, Kentaro Nomakuchi, Masatetsu Yamauchi

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We construct a sequentially compact space of patches. By using this construction, we analyze certain symmetries of tilings obtained by substitution rules.

Original languageEnglish
Pages (from-to)385-395
Number of pages11
JournalHiroshima Mathematical Journal
Volume38
Issue number3
DOIs
Publication statusPublished - 2008 Nov
Externally publishedYes

Keywords

  • Quasiperiodic tiling
  • Rotational symmetry
  • Substitution rule

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Remarks on 2-dimensional quasiperiodic tilings with rotational symmetries'. Together they form a unique fingerprint.

Cite this